# SDR N6WA20200824001

- Difficulty date: August 20, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N533GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10239
- Aircraft time: 38,188 hours, 26,283 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF A SMELL OF FUMES WAS REPORTED IN THE CABIN. THE AIRCRAFT RETURNED FROM FLIGHT.   PERFORMED ENGINE RUN AND OPS CHECK OF PACK SYSTEM IAW CRJ AMM 21-50-00 OPS CHECKED GOOD WITH NO FURTHER INDICATION OF FUMES.
